| Model Number |
02.12.E0514FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had knee lateral instability and the cause is unknown.At about 3 years and 4 months post primary the surgeon revised the liner with a thicker one.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 8 april 2025: lot 2002532: (b)(4) items manufactured and released on 20-07-2020.Expiration date: 2025-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.